# SDR SWIA2021080560083

- Difficulty date: June 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 320-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DD3 INTERCOSTAL BETWEEN FS 320.10 AND FS 338.00     (C-CHECK RO 8/1/2021)     REPLACED DD3 INTERCOSTAL BETWEEN FS 320.10 AND FS 338.00 DWG 601R31702 REV N , CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
